# SDR CA070717009

- Difficulty date: May 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 120
- Aircraft time: 3,263 hours
- Engine: Cont C8512F
- Propeller: Mcauly 1B90CM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bracket
- Condition: Broken
- Location: Spinner
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) V-BRACKET OF SPINNER BROKE ON ONE SIDE, THAT CAUSED OFFSET OF SPINNER WHICH CAUSED VIBRATION AND DECIDED TO CONDUCT A PRECAUTIONARY LANDING ON A FARMERS FIELD. NO FURTHER DAMAGE. (TC NR 20070717009)
